Some types of reaction-diffusion systems with nonlocal boundary conditions
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1765-1780
Printed November 1, 2013
Yuzhu Han and Wenjie Gao
Jilin University, Jilin University
Abstract : This paper deals with some types of semilinear parabolic systems with localized or nonlocal sources and nonlocal boundary conditions. The authors first derive some global existence and blow-up criteria. And then, for blow-up solutions, they study the global blow-up property as well as the precise blow-up rate estimates, which has been seldom studied until now.
Keywords : localized source, nonlocal source, nonlocal boundary condition, blow-up profile, blow-up rate
MSC numbers : 35K51, 35K58
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd